An application of U-statistics to change-point analysis

Gombay, Edit and Horváth, Lajos: An application of U-statistics to change-point analysis. Acta scientiarum mathematicarum, (60) 1-2. pp. 345-357. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_001_002_345-357.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 1-2
Page Range: pp. 345-357
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 356-357.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15524

Actions (login required)

View Item View Item